MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT

MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number SL18P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.
 
Event or Problem Description
Catheter split below hub.
 
Additional Manufacturer Narrative
Device was implanted for one month and two weeks before the incident occurred.Engineer removed the extensions and lumen from the hub for closer inspection.A digital microscope was used to view lumen wall thickness inside of the hub.Engineers were looking for wall thinness as an indicator of improper manufacturing.Wall thickness was found uniform throughout the hub, and no cracks or tears could be identified.Therefore, root cause could not be attributed to the manufacturing processes.It is unknown what caused the incident to occur.The root cause cannot be determined.

Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8398769
Report Number2518902-2019-00015
Device Sequence Number312372
Product Code MSD
UDI-Device Identifier00884908045444
UDI-Public884908045444
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSL18P
Device Catalogue NumberSL18P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight13